# SDR DALA2019090305106

- Difficulty date: September 3, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 83,765 hours, 64,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHTS STA 140 NOT ILLUMINATE WHEN DOING EMER LIGHT CHECK. REPLACED B5-23 BATTERY PACK PER AMM 33-50-00 FIG 1. SYSTEMS CHECK NORMAL. (LP4634454)
